# SDR 9511839928

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE RIGHT MAIN LANDING GEAR RED UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO YYC AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT MAIN GEAR UPLOCK SWITCH.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
